Alert archive / Rhode Island / River Flood Warnings in 2010

River Flood Warning 80, NWS Boston/Norton, MA

December 13, 2010Kent County, Providence County, Rhode Island

NWS Boston/Norton, MA issued this river flood warning at Dec 13, 2010, 1:04 AM EST for Kent County, Providence County, Rhode Island. It took effect at Dec 13, 2010, 5:11 AM EST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Dec 13, 2010, 1:04 AM EST (06:04 UTC)
In effect from
Dec 13, 2010, 5:11 AM EST
Expired
Dec 13, 2010, 5:14 PM EST
In force
12 hr
Issued by
NWS Boston/Norton, MA
Flood severity
Minor

Counties Kent County, RI, Providence County, RI

The radar

The Boston radar (KBOX), 42 km from the middle of the area, began a volume at 06:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Pawtuxet River at Cranston (CRAR1). The gauge peaked at 9.77 ft at Dec 13, 2010, 9:00 AM EST.

actionminormoderate51012/1312/14
Action stage
8 ft
Minor stage
9 ft
Moderate stage
11 ft
Major stage
13 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 01116500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

552 
WGUS41 KBOX 130604
FLWBOX


BULLETIN...IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TAUNTON MA
104 AM EST MON DEC 13 2010



...THE NATIONAL WEATHER SERVICE IN TAUNTON, MA HAS ISSUED A FLOOD WARNING FOR THE 
FOLLOWING RIVERS IN RHODE ISLAND... 

  PAWTUXET RIVER AT CRANSTON AFFECTING KENT AND PROVIDENCE COUNTIES

RUNOFF FROM THE HEAVY RAIN OF SUNDAY WILL CAUSE THE PAWTUXET RIVER IN CRANSTON
TO GO ABOVE FLOOD STAGE EARLY THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...A FLOOD STATEMENT PROVIDING THE LATEST INFORMATION IN THIS FLOOD 
EVENT WILL BE ISSUED WITHIN THE NEXT 8 HOURS...OR EARLIER IF NEEDED.

SAFETY MESSAGE...DO NOT ALLOW CHILDREN TO PLAY NEAR SWOLLEN  RIVERS...STREAMS OR OR 
CULVERTS.  SWIFTLY MOVING WATER CAN POSE AN IMMINENT THREAT TO LIFE.



&&

RIC003-007-131804-
/O.NEW.KBOX.FL.W.0080.101213T1011Z-101213T1930Z/
/CRAR1.1.ER.101213T1011Z.101213T1200Z.101213T1330Z.NO/
104 AM EST MON DEC 13 2010

THE NATIONAL WEATHER SERVICE IN TAUNTON, MA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE PAWTUXET RIVER AT CRANSTON.
* FROM EARLY THIS MORNING TO THIS AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 12:45 AM MONDAY THE STAGE WAS 8.3 FEET. 
* FLOOD STAGE IS 9.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY THIS MORNING AND CONTINUE TO RISE TO 
  NEAR 9.3 FEET BY THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY THIS 
  MORNING.
* IMPACT...AT 9.5 FEET...PARKING LOTS AND ROADS ARE FLOODED IN LOW LYING AREAS OF 
  WARWICK AND CRANSTON NEAR THE PAWTUXET RIVER. IMPACTED ROADS INCLUDE RIVER 
  STREET...PIONEER AVENUE...BELLOWS STREET AND VENTURI AVENUE IN WARWICK.

$$
2 follow-up statements
004 
WGUS81 KBOX 131755
FLSBOX

FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
1255 PM EST MON DEC 13 2010

...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING RIVERS 
IN RHODE ISLAND...
 
  PAWTUXET RIVER AT CRANSTON AFFECTING KENT AND PROVIDENCE COUNTIES 

AFTER THE HEAVY RAINFALL FROM SUNDAY...THE STAGE ON THE PAWTUXET RIVER 
AT CRANSTON REMAINS ABOVE THE FLOOD STAGE OF 9 FEET. THE RIVER LEVEL IS 
EXPECTED TO FALL DURING THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...A FLOOD STATEMENT PROVIDING THE LATEST INFORMATION IN 
THIS FLOOD EVENT WILL BE ISSUED WITHIN THE NEXT 8 HOURS...OR EARLIER 
IF NEEDED.

&&

RIC003-007-140555-
/O.EXT.KBOX.FL.W.0080.000000T0000Z-101214T0700Z/
/CRAR1.1.ER.101213T0818Z.101213T1415Z.101214T0100Z.NO/
1255 PM EST MON DEC 13 2010

THE FLOOD WARNING CONTINUES FOR
  THE PAWTUXET RIVER AT CRANSTON.
* AT 11:45 AM MONDAY THE STAGE WAS 9.6 FEET. 
* FLOOD STAGE IS 9.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 9.7 FEET THIS AFTERNOON. 
  THE RIVER WILL FALL BELOW FLOOD STAGE THIS EVENING.
* IMPACT...AT 9.5 FEET...PARKING LOTS AND ROADS ARE FLOODED IN LOW LYING 
  AREAS OF WARWICK AND CRANSTON NEAR THE PAWTUXET RIVER. IMPACTED ROADS 
  INCLUDE RIVER STREET...PIONEER AVENUE...BELLOWS STREET AND VENTURI AVENUE 
  IN WARWICK.

$$
006 
WGUS81 KBOX 132214
FLSBOX


FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
514 PM EST MON DEC 13 2010



...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN RHODE ISLAND...
 
  PAWTUXET RIVER AT CRANSTON AFFECTING KENT AND PROVIDENCE COUNTIES

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...A FLOOD STATEMENT PROVIDING THE LATEST INFORMATION IN THIS FLOOD 
EVENT WILL BE ISSUED WITHIN THE NEXT 8 HOURS...OR EARLIER IF NEEDED.

SAFETY MESSAGE...DO NOT ALLOW CHILDREN TO PLAY NEAR SWOLLEN  RIVERS...STREAMS OR OR 
CULVERTS.  SWIFTLY MOVING WATER CAN POSE AN IMMINENT THREAT TO LIFE.



&&

RIC003-007-132244-
/O.CAN.KBOX.FL.W.0080.000000T0000Z-101214T0700Z/
/CRAR1.1.ER.101213T0818Z.101213T1415Z.101213T2015Z.NO/
514 PM EST MON DEC 13 2010

THE FLOOD WARNING IS CANCELLED FOR
  THE PAWTUXET RIVER AT CRANSTON.
* AT  4:45 PM MONDAY THE STAGE WAS 8.7 FEET. 
* FLOOD STAGE IS 9.0 FEET.
* FELL BELOW FLOOD STAGE AT  3:15 PM MONDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 6.6 FEET BY TOMORROW MORNING.

$$

FRANK

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this river flood warning went out at Dec 12, 10:11 PM EST, 2 hours 53 minutes earlier.

Area forecast discussion, Dec 12, 10:11 PM EST, 2 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
1011 PM EST SUN DEC 12 2010

.SYNOPSIS...
STRONG LOW PRESSURE OVER WESTERN NEW YORK WILL MOVE TO NORTHERN
NEW ENGLAND TONIGHT AND MONDAY. STRONG WINDS ESPECIALLY ALONG THE
COAST AND PERIODS OF HEAVY RAIN ARE EXPECTED OVERNIGHT. MUCH
COLDER WEATHER RETURNS TUESDAY THROUGH THE REST OF THE WEEK...WITH
LOW CONFIDENCE IN THE POTENTIAL FOR A WINTER STORM LATE NEXT
WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
MODERATE TO HEAVY RAIN CONTINUES TO LIFT NWD ACROSS ACROSS SNE
THIS EVENING WITH THE HEAVIEST RAIN MOVING UP INTO RI. COLDER TOPS
OVER THE OCEAN ASSOCD WITH THE LOW LEVEL JET AND WE EXPECT THE
HEAVIEST RAIN TO BECOME FOCUSED ACROSS EASTERN NEW ENG THROUGH 06Z
BASED ON THE AXIS OF THE LLJ...WITH BANDS OF HEAVY RAIN MOVING NWD
INTO THE REGION. LIGHTNING NOTED OVER THE OCEAN AND WE HAVE ADDED
ISOLD TSTMS FOR RI AND E MA AS LOW LEVEL THETA-E RIDGE AND NEG SWI
MOVE INTO THE REGION. HEAVIEST RAINFALL SHOULD BEGIN TO SHIFT EAST
OF NEW ENG 06-09Z AS THE LLJ MOVES EAST.

FLOOD ADVISORIES HAVE BEEN EXTENDED AND ADDITIONAL RAFL OF 1-2.5"
IS EXPECTED...HEAVIEST EASTERN NEW ENG.

WIND IS THE OTHER CONCERN FOR TONIGHT ACROSS EASTERN NEW ENG. AT
0230Z KBOS TDWR SHOWING 67 KT AT 925 MB WITH 65 KT AT KBOX. NAM IS
VERIFYING REASONABLY WELL AS IT IS INDICATING 70 KT AT 925 MB IN
THIS REGION. CURRENTLY GETTING NUMEROUS GUSTS TO 35-40 KT WITH A FEW
HIGHER GUSTS NOTED...ABOUT 50-60 PERCENT OF THE LLJ. THE LLJ PEAKS
AROUND 06Z OVER EASTERN MA WITH NAM INDICATING 70-80 KT AT 925
MB...STRONGER OVER CAPE C0D BUT BEST MIXING AT THIS TIME BASED ON
LOW LEVEL LAPSE RATES WILL BE FURTHER W ACROSS SE MA AND EXPECT
GUSTS TO PEAK AROUND 45 KT AT THIS TIME. IT WILL BE CLOSE TO HWW
CRITERIA AND CANT RULE OUT AN ISOLD G50 KT. STRONGEST WINDS MOVE TO
THE EAST 06-09Z.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/...
STRONG WINDS WILL HAVE SHIFTED OFF THE COAST BY DAYBREAK AND ANY
STEADY RAIN SHOULD BE EXITING THE COAST BY MID MORNING. A COLD
FRONT TRAILING FROM THE LOW OVER NORTHERN NEW ENGLAND WILL SLOWLY
MOVE THROUGH THE REGION LATE IN THE AFTERNOON AND MONDAY EVENING.
WITH THE APPROACH OF UPPER LEVEL LOW PRESSURE...THERE IS STILL A
SMALL CHANCE OF A SHOWER DURING THE DAY MONDAY BUT THE MAJORITY OF
THE DAY WILL BE DRY...AFTER ANY RAIN EXITS IN THE EARLY MORNING.

COLDER AIR RETURNS MONDAY NIGHT WITH LOWS 15 TO 20 FAR WESTERN
ZONES AND 20S ELSEWHERE WITH LOWER 30S ON THE ISLANDS.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
HIGHLIGHTS...
 * COLD WEATHER WITH BELOW NORMAL TEMPS TUE INTO NEXT WEEKEND
 * WINTER STORM POSSIBLE NEXT SAT NIGHT/SUN BUT VERY LOW CONFIDENCE

DETAILS...

TUESDAY THROUGH THURSDAY...
CLOSED MID AND UPPER LEVEL LOW PRESSURE FEATURES WILL SLOWLY WORK
ACROSS SOUTHERN NEW ENGLAND.  THE SURFACE REFLECTION WILL BE WELL TO
OUR NORTHEAST SO THE STEADY SNOW WILL BE FOUND WELL TO OUR
NORTHEAST.  NONETHELESS...THERE WILL BE TWO MAIN OPPORTUNITIES FOR
SCATTERED SNOW SHOWERS AND FLURRIES.

THE FIRST APPEAR TO BE TUESDAY INTO TUESDAY EVENING...WHEN A
REINFORCING COLD FRONT/TROUGH MOVES THROUGH THE REGION.  THIS WILL
BRING THE POTENTIAL FOR SCATTERED SNOW SHOWERS AND FLURRIES.  ITS
CERTAINLY POSSIBLE THAT A FEW LOCALIZED HEAVIER SNOW SHOWERS WORK
THROUGH THE REGION...BRINGING A SMALL ACCUMULATION TO A FEW
NEIGHBORHOODS.  THE SECOND OPPORTUNITY WILL BE LATE WEDNESDAY INTO
EARLY THURSDAY...WITH CLOSED UPPER LEVEL FEATURES JUST TO OUR
NORTHEAST.  THIS MAY SEND SOME WRAP AROUND SNOW SHOWERS AND
SCATTERED FLURRIES INTO THE REGION.  AGAIN...CAN NOT RULE OUT A
SMALL ACCUMULATION IN SOME NEIGHBORHOODS WITH THE BEST CHANCE ACROSS
SOUTHERN NH/NORTHEAST MA.

OVERALL...CERTAINLY NOT EXPECTING A LOT OF PRECIPITATION OVER THIS
TIME PERIOD.  HOWEVER...THE MAIN STORY WILL BE THE COLD TEMPERATURES
WITH THE NEGATIVE NAO PATTERN.  HIGHS ON TUESDAY WILL RANGE FROM THE
UPPER 20S ACROSS THE INTERIOR HIGH TERRAIN...TO THE MIDDLE 30S ON
THE COASTAL PLAIN.  EVEN COLDER AIR WILL WORK INTO THE REGION
WEDNESDAY/THURSDAY WITH HIGHS MAINLY IN THE 20S...TO LOWER 30S.  IT
WILL ALSO BE BREEZY TO WINDY WEDNESDAY/THURSDAY MAKING IT FEEL EVEN
COLDER.

FRIDAY AND SATURDAY...
UPPER LEVEL TROUGH LIFTS A LITTLE BIT TOO THE NORTH ACROSS NORTHERN
NEW ENGLAND.  THIS WILL LIKELY ALLOW FOR A SMALL MODERATION IN
TEMPERATURES...BUT IT STILL WILL BE COLD AND TEMPERATURES WILL
REMAIN BELOW NORMAL.  WITH THE TROUGH LIFTING OFF INTO NORTHERN NEW
ENGLAND...GENERALLY EXPECT DRY WEATHER.

SATURDAY NIGHT AND SUNDAY...
VERY LOW CONFIDENCE FORECAST FOR SOUTHERN NEW ENGLAND.  THE 12Z
ECMWF TAKEN VERBATIM WOULD MEAN A SIGNIFICANT WINTER STORM FOR
SOUTHERN NEW ENGLAND.  MEANWHILE...THE GFS HAS A MUCH WEAKER STORM
THAT IS CONSIDERABLY FURTHER EAST BRINGING LITTLE IF ANY
PRECIPITATION.  THE GFS ENSEMBLES ARE ALL OVER THE PLACE WHICH
REFLECTS THE HIGH UNCERTAINTY IN THE FORECAST.

ALL IN ALL...THE MODELS WILL LIKELY BOUNCE AROUND SIGNIFICANTLY ON
THE STORM TRACK/INTENSITY FOR SEVERAL DAYS TO COME.  THEREFORE...ITS
HIGHLY UNCERTAIN WHAT WILL EVOLVE.  NONETHELESS...THERE IS AT LEAST
SOME POTENTIAL FOR A WINTER STORM TO AFFECT THE REGION LATE NEXT
WEEKEND.

&&

.AVIATION /02Z MONDAY THROUGH FRIDAY/...
TONIGHT...GUIDANCE VALUES APPEAR OVERDONE TONIGHT.
NONETHELESS...HIGH CONFIDENCE IN WIDESPREAD MVFR/IFR CONDITIONS IN
HEAVY RAIN SHOWERS. S/SE WIND GUSTS TO 40-45 KT POSSIBLE...MAINLY
BOS-PVD SE. IN ADDITION...THE STRONG LOW LEVEL JET WILL RESULT IN
LOW LEVEL WIND SHEAR.

KBOS TERMINAL...HIGH CONFIDENCE IN MVFR CONDITIONS WITH PERIODS OF
IFR CONDITIONS IN HEAVY RAIN SHOWERS EXPECTED. SOUTH TO SOUTHEAST
WIND GUSTS UP TO 40 KNOTS MAY OCCUR...PARTICULARLY IN HEAVIER
SHOWERS.

MONDAY...MVFR/IFR CONDITIONS IN RAIN/SNOW SHOULD IMPROVE TO MVFR
AND THEN VFR BY AFTERNOON AS STEADY PRECIPITATION ENDS WESTERN
TERMINALS. MODERATE CONFIDENCE IMPROVEMENT POSSIBLE BY LATE
AFTERNOON OR EARLY EVENING EASTERN TERMINALS. SCT RA/SN SHOWERS
MAY CONTINUE THROUGH THE AFTERNOON.

OUTLOOK...TUESDAY THROUGH FRIDAY...

TUESDAY THROUGH THURSDAY...MODERATE CONFIDENCE IN A SCATTERED TO
BROKEN DECK OF STRATO-CUMULUS RESULTING IN VFR TO MARGINAL MVFR
CONDITIONS.  SCATTERED SNOW SHOWERS/FLURRIES ARE POSSIBLE FROM TIME
TO TIME WITH WNW WINDS OF 20 TO 35 KNOTS WEDNESDAY/THURSDAY
AFTERNOON/S.

FRIDAY...MODERATE CONFIDENCE IN VFR CONDITIONS.

&&

.MARINE...
TONIGHT...SE TO S GALES WILL BLOW THROUGH TONIGHT AS THE LOW LEVEL
JET MOVES INTO THE REGION. EXPECTING GUSTS TO 45 KNOTS. VERY CLOSE TO
STORM WARNING SO THIS WILL BE WATCHED CLOSELY. MID AFTERNOON REPORTS
FROM THE STEAMSHIP AUTHORITY HAD 6 FT SEAS IN NANTUCKET SOUND.
FOLLOWED SWANNAM GUIDANCE WHICH REFLECTED THE SEAS BETTER...WITH 6
TO 7 FT IN NANTUCKET SOUND AND SEAS BUILDING TO 14 TO 18 FEET OFF
THE COAST OVERNIGHT.

MONDAY AND MONDAY NIGHT...WINDS WILL DIMINISH TO BELOW GALE FORCE
AROUND DAYBREAK MONDAY BUT REMAIN GUSTING TO NEAR 25 KT AT TIMES
THROUGH MONDAY NIGHT...WITH SW WINDS SHIFTING TO NW MONDAY NIGHT.
SEAS WILL REMAIN ROUGH...ON THE ORDER OF 6 TO 12 FT OVER THE OUTER
COASTAL WATERS THROUGH MONDAY NIGHT.

OUTLOOK...TUESDAY THROUGH FRIDAY...

WEST TO NORTHWEST FLOW OF COLD AIR WILL RESULT IN VERY GOOD MIXING
OVER THE RELATIVELY MILD OCEAN.  THIS SHOULD YIELD AN EXTENDED
PERIOD OF SCA WIND GUSTS OVER THE OPEN WATERS.  IN ADDITION...THERE
IS A MODERATE TO HIGH PROBABILITY FOR GALE FORCE WIND GUSTS
WEDNESDAY INTO EARLY THURSDAY AT LEAST ACROSS THE SOUTHERN WATERS.
THIS A RESULT OF A REINFORCING SHOT OF COLD AIR MOVING OVER THE
WATERS.

SEAS SHOULD REMAIN ABOVE SCA THRESHOLDS ACROSS ALL OUTER-WATERS
THROUGH AT LEAST THURSDAY.

&&

.HYDROLOGY...
STREET AND POOR DRAINAGE FLOODING EXPECTED ACROSS MOST OF THE
REGION...ESPECIALLY E NEW ENG. EXPECT STREAMS AND RIVERS TO
REMAIN WITHIN THEIR BANKS...BUT IT WILL BE A CLOSE CALL AT
CRASNTON. PAWTUXET RIVER IS FORECAST TO CREST RIGHT NEAR FLOOD
STAGE AROUND 12Z. WILL MONITOR CLOSELY NEXT FEW HOURS FOR POSSIBLE
FLOOD WARNING AS HEAVY RAIN MOVES UP ACROSS RI.

WE ARE EXPECTING ANOTHER 1 TO 2.5 INCHES OF RAIN...HEAVIEST RI AND
E MA. HAVE CONTINUED TO HOLD OFF ON FLOOD WATCHES SINCE IT WOULD
TAKE A WIDESPREAD 4+ INCHES TO ACHIEVE FLASH FLOOD GUIDANCE
CRITERIA IN MOST AREAS. THIS WILL CONTINUE TO BE MONITORED.

&&

.TIDES/COASTAL FLOODING...
A STORM SURGE OF AROUND 2 FEET IS EXPECTED ALONG THE S COAST
DURING THE HIGH TIDE TONIGHT AROUND MIDNIGHT. FORTUNATELY
ASTRONOMICAL TIDES ARE QUITE LOW SO FLOODING IS NOT EXPECTED.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...WIND ADVISORY UNTIL 1 AM EST MONDAY FOR CTZ003-004.
MA...WIND ADVISORY UNTIL 1 AM EST MONDAY FOR MAZ004>007-012>015-026.
     WIND ADVISORY UNTIL 5 AM EST MONDAY FOR MAZ016>024.
NH...WIND ADVISORY UNTIL 1 AM EST MONDAY FOR NHZ012-015.
RI...WIND ADVISORY UNTIL 1 AM EST MONDAY FOR RIZ001>008.
MARINE...GALE WARNING UNTIL 5 AM EST MONDAY FOR ANZ230>237-250-251-
     254>256.

&&

SYNOPSIS...FRANK/GAF
NEAR TERM...KJC
SHORT TERM...GAF
LONG TERM...FRANK
AVIATION...FRANK/STRAUSS/GAF
MARINE...FRANK/GAF
HYDROLOGY...
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Dec 12, 3:57 PM EST, 9 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
357 PM EST SUN DEC 12 2010

CTZ002-MAZ002-003-008>011-NHZ011-132100-
HARTFORD CT-WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-
WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-
EASTERN HAMPDEN MA-CHESHIRE NH-
357 PM EST SUN DEC 12 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN
CONNECTICUT...WESTERN MASSACHUSETTS AND SOUTHERN NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HEAVY RAIN TONIGHT MAY RESULT IN TYPICAL URBAN AND POOR DRAINAGE
STREET FLOODING. THIS MAY REQUIRE THE ISSUANCE FOR SHORT FUSE FLOOD
ADVISORIES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CTZ003-004-RIZ001>008-132100-
TOLLAND CT-WINDHAM CT-NORTHWEST PROVIDENCE RI-
SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI-
WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI-
357 PM EST SUN DEC 12 2010

...WIND ADVISORY IN EFFECT UNTIL 1 AM EST MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN
CONNECTICUT...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

HEAVY RAIN TONIGHT MAY RESULT IN TYPICAL URBAN AND POOR DRAINAGE
STREET FLOODING. THIS MAY REQUIRE THE ISSUANCE FOR SHORT FUSE FLOOD
ADVISORIES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MAZ016>024-132100-
EASTERN NORFOLK MA-NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA-
EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-
BARNSTABLE MA-DUKES MA-NANTUCKET MA-
357 PM EST SUN DEC 12 2010

...WIND ADVISORY IN EFFECT UNTIL 5 AM EST MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN MASSACHUSETTS AND
SOUTHEASTERN MASSACHUSETTS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

HEAVY RAIN TONIGHT MAY RESULT IN TYPICAL URBAN AND POOR DRAINAGE
STREET FLOODING. THIS MAY REQUIRE THE ISSUANCE FOR SHORT FUSE FLOOD
ADVISORIES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MAZ004>007-012>015-026-NHZ012-015-132100-
NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-WESTERN ESSEX MA-
EASTERN ESSEX MA-SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-
SOUTHEAST MIDDLESEX MA-SUFFOLK MA-NORTHERN MIDDLESEX MA-
EASTERN HILLSBOROUGH NH-WESTERN AND CENTRAL HILLSBOROUGH NH-
357 PM EST SUN DEC 12 2010

...WIND ADVISORY IN EFFECT UNTIL 1 AM EST MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL
MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS
AND SOUTHERN NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

HEAVY RAIN TONIGHT MAY RESULT IN TYPICAL URBAN AND POOR DRAINAGE
STREET FLOODING. THIS MAY REQUIRE THE ISSUANCE FOR SHORT FUSE FLOOD
ADVISORIES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ230>237-250-251-254>256-132100-
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL
MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND
NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO
20 NM SOUTH OF BLOCK ISLAND-
357 PM EST SUN DEC 12 2010

...GALE WARNING IN EFFECT UNTIL 5 AM EST MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Dec 13, 12:14 AM EST, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAUNTON MA
1214 AM EST MON DEC 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0751 PM     NON-TSTM WND DMG WESTPORT                41.67N 71.10W
12/12/2010                   BRISTOL            MA   AMATEUR RADIO

            TREE DOWN BLOCKING ROAD

0808 PM     NON-TSTM WND DMG YARMOUTH                41.71N 70.23W
12/12/2010                   BARNSTABLE         MA   AMATEUR RADIO

            WIND BLEW WIRES DOWN CAUSING STRUCTURE FIRE ON NEW
            HAMPSHIRE AVE

0834 PM     NON-TSTM WND DMG NEWPORT                 41.49N 71.32W
12/12/2010                   NEWPORT            RI   AMATEUR RADIO

            TREE DOWN ON WEST MAIN STREET

0920 PM     NON-TSTM WND DMG WALPOLE                 42.14N 71.24W
12/12/2010                   NORFOLK            MA   AMATEUR RADIO

            TREE DOWN ON WIRES ON FLONUN STREET

0920 PM     NON-TSTM WND DMG BOSTON                  42.32N 71.07W
12/12/2010                   SUFFOLK            MA   AMATEUR RADIO

            *** 1 INJ *** TREE AND WIRES DOWN STRIKING A PEDESTRIAN
            ON DAY STREET AT NIRA AVE. MINOR INJURIES

0925 PM     NON-TSTM WND DMG HINGHAM                 42.24N 70.89W
12/12/2010                   PLYMOUTH           MA   AMATEUR RADIO

            LARGE LIMB DOWN ON WATER STREET

0930 PM     FLOOD            WESTFIELD               42.14N 72.76W
12/12/2010                   HAMPDEN            MA   EMERGENCY MNGR

            SHAKER FARM ROAD AS WELL AS CRESCENT ROAD AND UNION
            STREET ALL FLOODED BY GREAT BROOK OUT OF ITS BANKS.
            IMPACTING YARDS AND HOMES IN THE AREA. SANDBAGS WERE
            REQUESTED.

1010 PM     NON-TSTM WND DMG TAUNTON                 41.90N 71.09W
12/12/2010                   BRISTOL            MA   AMATEUR RADIO

            TREE DOWN ON WIRES ON HARRISON AVE

1045 PM     FLOOD            ROSLINDALE              42.28N 71.13W
12/12/2010                   SUFFOLK            MA   TRAINED SPOTTER

            FLOODING ON SOUTH STREET

1122 PM     NON-TSTM WND DMG BOSTON                  42.32N 71.07W
12/12/2010                   SUFFOLK            MA   AMATEUR RADIO

            TREE DOWN ON CAR ON ALSTON STREET

1126 PM     NON-TSTM WND DMG ROCHESTER               41.73N 70.82W
12/12/2010                   PLYMOUTH           MA   AMATEUR RADIO

            TREE DOWN ON WIRES ON MARY POND ROAD

1133 PM     NON-TSTM WND DMG NEWTON                  42.33N 71.21W
12/12/2010                   MIDDLESEX          MA   AMATEUR RADIO

            TREE DOWN ON HOUSE ON COURT STREET

1149 PM     FLOOD            COVENTRY                41.68N 71.65W
12/12/2010                   KENT               RI   AMATEUR RADIO

            MAIN STREET AT ROUTE 117 IMPASSABLE DUE TO FLOODING

1154 PM     NON-TSTM WND DMG MONSON                  42.10N 72.31W
12/12/2010                   HAMPDEN            MA   AMATEUR RADIO

            TREE DOWN ACROSS ROAD ON PAGE HILL ROAD.

1154 PM     NON-TSTM WND DMG SIMSBURY                41.88N 72.81W
12/12/2010                   HARTFORD           CT   AMATEUR RADIO

            TREE AND WIRES DOWN ON BUTTONWOOD DRIVE.

1202 AM     FLOOD            WEST WARWICK            41.70N 71.52W
12/13/2010                   KENT               RI   AMATEUR RADIO

            PROVIDENCE STREET AND SEVERAL OTHER SURROUNDING STREETS
            FLOODED WITH ONE FOOT OF WATER

&&

AED
Local storm report, Dec 13, 12:59 AM EST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TAUNTON MA
1259 AM EST MON DEC 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0751 PM     NON-TSTM WND DMG WESTPORT                41.67N 71.10W
12/12/2010                   BRISTOL            MA   AMATEUR RADIO

            TREE DOWN BLOCKING ROAD

0808 PM     NON-TSTM WND DMG YARMOUTH                41.71N 70.23W
12/12/2010                   BARNSTABLE         MA   AMATEUR RADIO

            WIND BLEW WIRES DOWN CAUSING STRUCTURE FIRE ON NEW
            HAMPSHIRE AVE

0834 PM     NON-TSTM WND DMG NEWPORT                 41.49N 71.32W
12/12/2010                   NEWPORT            RI   AMATEUR RADIO

            TREE DOWN ON WEST MAIN STREET

0920 PM     NON-TSTM WND DMG BOSTON                  42.32N 71.07W
12/12/2010                   SUFFOLK            MA   AMATEUR RADIO

            *** 1 INJ *** TREE AND WIRES DOWN STRIKING A PEDESTRIAN
            ON DAY STREET AT NIRA AVE. MINOR INJURIES

0920 PM     NON-TSTM WND DMG WALPOLE                 42.14N 71.24W
12/12/2010                   NORFOLK            MA   AMATEUR RADIO

            TREE DOWN ON WIRES ON FLONUN STREET

0925 PM     NON-TSTM WND DMG HINGHAM                 42.24N 70.89W
12/12/2010                   PLYMOUTH           MA   AMATEUR RADIO

            LARGE LIMB DOWN ON WATER STREET

0930 PM     FLOOD            WESTFIELD               42.14N 72.76W
12/12/2010                   HAMPDEN            MA   EMERGENCY MNGR

            SHAKER FARM ROAD AS WELL AS CRESCENT ROAD AND UNION
            STREET ALL FLOODED BY GREAT BROOK OUT OF ITS BANKS.
            IMPACTING YARDS AND HOMES IN THE AREA. SANDBAGS WERE
            REQUESTED.

1010 PM     NON-TSTM WND DMG TAUNTON                 41.90N 71.09W
12/12/2010                   BRISTOL            MA   AMATEUR RADIO

            TREE DOWN ON WIRES ON HARRISON AVE

1045 PM     FLOOD            ROSLINDALE              42.28N 71.13W
12/12/2010                   SUFFOLK            MA   TRAINED SPOTTER

            FLOODING ON SOUTH STREET

1122 PM     NON-TSTM WND DMG BOSTON                  42.32N 71.07W
12/12/2010                   SUFFOLK            MA   AMATEUR RADIO

            TREE DOWN ON CAR ON ALSTON STREET

1126 PM     NON-TSTM WND DMG ROCHESTER               41.73N 70.82W
12/12/2010                   PLYMOUTH           MA   AMATEUR RADIO

            TREE DOWN ON WIRES ON MARY POND ROAD

1133 PM     NON-TSTM WND DMG NEWTON                  42.33N 71.21W
12/12/2010                   MIDDLESEX          MA   AMATEUR RADIO

            TREE DOWN ON HOUSE ON COURT STREET

1149 PM     FLOOD            COVENTRY                41.68N 71.65W
12/12/2010                   KENT               RI   AMATEUR RADIO

            MAIN STREET AT ROUTE 117 IMPASSABLE DUE TO FLOODING

1154 PM     NON-TSTM WND DMG SIMSBURY                41.88N 72.81W
12/12/2010                   HARTFORD           CT   AMATEUR RADIO

            TREE AND WIRES DOWN ON BUTTONWOOD DRIVE.

1154 PM     NON-TSTM WND DMG MONSON                  42.10N 72.31W
12/12/2010                   HAMPDEN            MA   AMATEUR RADIO

            TREE DOWN ACROSS ROAD ON PAGE HILL ROAD.

1202 AM     FLOOD            WEST WARWICK            41.70N 71.52W
12/13/2010                   KENT               RI   AMATEUR RADIO

            PROVIDENCE STREET AND SEVERAL OTHER SURROUNDING STREETS
            FLOODED WITH ONE FOOT OF WATER

1233 AM     FLOOD            WARWICK                 41.70N 71.42W
12/13/2010                   KENT               RI   AMATEUR RADIO

            4 CARS TRAPPED IN FLOOD WATERS ON BALD HILL ROAD AND
            CENTERVILLE ROAD

1233 AM     FLOOD            CRANSTON                41.77N 71.48W
12/13/2010                   PROVIDENCE         RI   AMATEUR RADIO

            2 CARS STUCK IN FLOOD WATERS ON OAK LAWN AND WILBUR AVE

1235 AM     FLOOD            PROVIDENCE              41.82N 71.42W
12/13/2010                   PROVIDENCE         RI   AMATEUR RADIO

            ROUTE 10 EASTBOUND FLOODED CAUSING A 6 CAR ACCIDENT

1239 AM     NON-TSTM WND DMG NEW BEDFORD             41.66N 70.94W
12/13/2010                   BRISTOL            MA   AMATEUR RADIO

            LARGE TREE LIMB DOWN BLOCKING SHAWMUT AVE

&&

AED

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 12, 7:22 PM ESTAreal Flood AdvisoryBOXBristol, Kent, Newport, Providence, Washington8 hr

Nearby

River Flood Warnings in Rhode Island, 2010Every river flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.